# SDR UIEA2018091802000

- Difficulty date: September 18, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,597 hours, 22,620 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Condition: Dirty
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG OIL TEMP SHOWS 40C DURING CRUISE. RIGHT ENG SHOWS 105C. INSPECTED CLEANED AND RETORQUE OIL TEMPERATURE BULB AND CONNECTOR, IAW MM 79-34-00. OPS CHECK NORMAL IAW MM 71-00-00.
